PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996-1997 | 24 | 4 | 393-413
Tytuł artykułu

Some results on convergence acceleration for the E-algorithm

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Some new results on convergence acceleration for the E-algorithm which is a general extrapolation method are obtained. A technique for avoiding numerical instability is proposed. Some applications are given. Theoretical results are illustrated by numerical experiments
Rocznik
Tom
24
Numer
4
Strony
393-413
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-05-28
poprawiono
1996-11-07
Twórcy
autor
  • Département de Mathématiques, E.N.S. de Marrakech, B.P. S 41, 40000 Marrakech, Morocco
Bibliografia
  • [1] C. Brezinski, Algorithmes d'Accélération de la Convergence. Etude Numérique, Technip, Paris, 1978.
  • [2] C. Brezinski, A general extrapolation algorithm, Numer. Math. 35 (1980), 175-187.
  • [3] C. Brezinski and M. Redivo Zaglia, Extrapolation Methods, Theory and Practice, North-Holland, Amsterdam, 1991.
  • [4] W. F. Ford and D. A. Smith, Acceleration of linear and logarithmic convergence, SIAM J. Numer. Anal. 16 (1979), 223-240.
  • [5] L. Fox, Romberg integration for a class of singular integrands, Comput. J. 10 (1967), 87-93.
  • [6] T. Håvie, Error derivation in Romberg integration, BIT 12 (1972), 516-527.
  • [7] T. Håvie, Generalized Neville type extrapolation schemes, ibid. 19 (1979), 204-213.
  • [8] D. C. Joyce, Survey of extrapolation processes in numerical analysis, SIAM Rev. 13 (1972), 435-487.
  • [9] D. Levin, Development of nonlinear transformations for improving convergence of sequences, Internat. J. Computer Math. 3 (1973), 371-388.
  • [10] J. N. Lyness, Applications of extrapolation techniques to multidimensional quadrature of some integrand functions with a singularity, J. Comput. Phys. 20 (1976), 346-364.
  • [11] J. N. Lyness and E. de Doncker-Kapenga, On quadrature error expansions, Part I, J. Comput. Appl. Math. 17 (1987), 131-149.
  • [12] J. N. Lyness and B. W. Ninham, Numerical quadrature and asymptotic expansions, Math. Comput. 21 (1967), 162-178.
  • [13] D. Shanks, Non-linear transformations of divergent and slowly convergent sequences, J. Math. Phys. 34 (1955), 1-42.
  • [14] J. Wimp, Sequence Transformations and their Applications, Academic Press, New York, 1984.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv24i4p393bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.